Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash Is Back
Nov 30, 2008

I had been taking Truvada and Viramune and my doctor stopped treatment due to a rash which covering most of my upper body. We stopped treatment to determine whether it was the drugs or not. Of course it is the Thanksgiving weekend and yes the rash is back. My question is could it still be caused by the drugs which might be cleansing from my body or is it mostly likely something else. I was on Predisone to clear it but I am out, is there something else I can do without a prescription? I am taking Claritin and using Gold Bond max. Any advice and feedback would be so appreciated as I am sleeping very little due to the constant itching. Thank you!

Response from Dr. Henry

If you developed a rash while on HIV meds which has recurred once off HIV medications for several weeks then most likely the rash was not due to one of the HIV medications in your regimen. An evaluaton by a dermatologist is often useful to sort out the possible type and cause of a rash. KH



Previous
silver therapy
Next
Have we found the hiv vaccine here???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement